Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 63, Number 2

All articles in this issue are freely accessible.

On measures of column indecomposability
D. J. Hartfiel.
Proc. Amer. Math. Soc. 63 (1977), 189-197
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0485934
A geometrical procedure for killing the middle dimensional homology groups of algebraic hypersurfaces
A. S. Libgober.
Proc. Amer. Math. Soc. 63 (1977), 198-202
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0440576
Linear representations of semigroups of Boolean matrices
Ki Hang Kim and Fred W. Roush.
Proc. Amer. Math. Soc. 63 (1977), 203-207
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0444823
General trinomials having symmetric Galois group
John Howard Smith.
Proc. Amer. Math. Soc. 63 (1977), 208-212
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0437508
On the heights of group characters
R. J. Haggarty.
Proc. Amer. Math. Soc. 63 (1977), 213-216
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0435199
Coincident pairs of continuous sections in profinite groups
H. Appelgate and H. Onishi.
Proc. Amer. Math. Soc. 63 (1977), 217-220
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0442099
An abstract existence theorem at resonance
L. Cesari and R. Kannan.
Proc. Amer. Math. Soc. 63 (1977), 221-225
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0448180
Landau-Kolmogorov inequalities for semigroups and groups
Melinda W. Certain and Thomas G. Kurtz.
Proc. Amer. Math. Soc. 63 (1977), 226-230
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0458242
On Anosov diffeomorphisms on the plane
P. Mendes.
Proc. Amer. Math. Soc. 63 (1977), 231-235
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0461585
Measurability of partial derivatives
Moshe Marcus and Victor J. Mizel.
Proc. Amer. Math. Soc. 63 (1977), 236-238
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0437696
On the duality between smoothability and dentability
Ted Lewis.
Proc. Amer. Math. Soc. 63 (1977), 239-244
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0445275
Nonoscillation criteria for elliptic equations in conical domains
W. Allegretto.
Proc. Amer. Math. Soc. 63 (1977), 245-250
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0440174
Conditions for restricted translation operators to belong to $S_{p}$
Harry Dym and Isidor Shapiro.
Proc. Amer. Math. Soc. 63 (1977), 251-258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0448143
Extension of invariant linear functionals: a sequel to Fan’s paper
Anthony Toming Lau.
Proc. Amer. Math. Soc. 63 (1977), 259-262
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0463807
Operators commuting with a compact quasiaffinity
L. J. Gray.
Proc. Amer. Math. Soc. 63 (1977), 263-264
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0435906
Linear homeomorphisms of some classical families of univalent functions
Frederick W. Hartmann.
Proc. Amer. Math. Soc. 63 (1977), 265-272
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0454002
A bound for the number of automorphisms of a compact Klein surface with boundary
Coy L. May.
Proc. Amer. Math. Soc. 63 (1977), 273-280
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0435385
A canonical form for a class of ordinary differential operators
Harold E. Benzinger.
Proc. Amer. Math. Soc. 63 (1977), 281-286
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0445053
On Calabi’s inhomogeneous Einstein-Kaehler manifolds
Joseph A. Wolf.
Proc. Amer. Math. Soc. 63 (1977), 287-288
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0442867
The normed space numerical index of $C^{*}$-algebras
Tadashi Huruya.
Proc. Amer. Math. Soc. 63 (1977), 289-290
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0438138
Maximal logics
Joseph Sgro.
Proc. Amer. Math. Soc. 63 (1977), 291-298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0491143
$ℵ_{0}$-categoricity of partially ordered sets of width $2.$
J. H. Schmerl.
Proc. Amer. Math. Soc. 63 (1977), 299-305
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0439615
On the support of certain symmetric stable probability measures on $TVS$
Balram S. Rajput.
Proc. Amer. Math. Soc. 63 (1977), 306-312
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0445594
Generalized Hewitt-Savage theorems for strictly stationary processes
Richard Isaac.
Proc. Amer. Math. Soc. 63 (1977), 313-316
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0501304
Isotopy of abelian quasigroups
Phullendu Das.
Proc. Amer. Math. Soc. 63 (1977), 317-323
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0498949
Compactification by the topologist’s sine curve
Ronnie Levy.
Proc. Amer. Math. Soc. 63 (1977), 324-326
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0438294
Diffeomorphisms of $3$-manifolds which are homotopy equivalent to $S^{1}$
L. S. Husch.
Proc. Amer. Math. Soc. 63 (1977), 327-333
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0448354
Preferred sets in topological dynamics
Saber Elaydi and Ping Fun Lam.
Proc. Amer. Math. Soc. 63 (1977), 334-338
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0445474
$mod$ $p$ Wu formulas for the Steenrod algebra and the Dyer-Lashof algebra
P. Brian Shay.
Proc. Amer. Math. Soc. 63 (1977), 339-347
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0454974
Orientable line-element parallelizable manifolds
R. Michael Alliston.
Proc. Amer. Math. Soc. 63 (1977), 348-352
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0440577
Killing characteristic classes by surgery
Stavros Papastavridis.
Proc. Amer. Math. Soc. 63 (1977), 353-358
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0440568
Longitude surgery on genus $1$ knots
Howard Lambert.
Proc. Amer. Math. Soc. 63 (1977), 359-362
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0438322
A complex which cannot be pushed around in $E^{3}$
Michael Starbird.
Proc. Amer. Math. Soc. 63 (1977), 363-367
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0442945
A simple proof of a theorem of Ky Fan
V. M. Sehgal.
Proc. Amer. Math. Soc. 63 (1977), 368-369
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0435954
Strongly continuous semigroups, weak solutions, and the variation of constants formula
J. M. Ball.
Proc. Amer. Math. Soc. 63 (1977), 370-373
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0442748
Erratum to: “Integral representations of cyclic groups of order $p^{2}$” (Proc. Amer. Math. Soc. 58 (1976), 8–12)
Irving Reiner.
Proc. Amer. Math. Soc. 63 (1977), 374
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0506783
Erratum to: “The final value problem for Sobolev equations” (Proc. Amer. Math. Soc. 56 (1976), 247–252)
John Lagnese.
Proc. Amer. Math. Soc. 63 (1977), 375
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0435632